On a Class of Nonhomogeneous Fields in Hilbert Space
Raéd Hatamleh
Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 207–210 · doi.org/10.3844/jmssp.2007.207.210
Abstract
Two-parametric semigroups of operators in Hilbert space with bounded infinitesimal doubly commuting operators are studied. The characteristics describing deviation of a semigroup from unitary one, when infinitesimal operators are unitary, in particular, nonunitary index, have been introduced. Necessary and sufficient conditions for nonunitary index finiteness have been obtained.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Hatamleh, R. (2007). On a Class of Nonhomogeneous Fields in Hilbert Space. Journal of Mathematics and Statistics, 3(4), 207–210. https://doi.org/10.3844/jmssp.2007.207.210
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
